MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6) 300-20-02 - equinox square torque define screw drive kit.(b)(6) 300-30-08 - equinoxe preserve stem 8mm.(b)(6) 310-01-44 - equinoxe, humeral head short, 44mm (alpha).(b)(6) 319-01-32 - steinmann pin sterile 3.2mm x 178mm.(b)(6) 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, initial right atsa implanted in (b)(6) 2022, underwent a revision procedure in (b)(6) 2025, approximately 2 years 4 months post the initial procedure.The surgeon revised an anatomic total shoulder because of a failed rotator cuff to a reverse.The surgeon kept the humeral stem.There were no surgical delays or device breakages during the procedure.No x-rays were able to be obtained.The explanted devices are not available for return.They were not able to be obtained by the sales rep.Device images were provided.The patient had a successful rsa surgery.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely due to rotator cuff failure as reported.The cause of the wear and fracture of the glenoid component may be due to incomplete seating of the implant and/or off-axis drilling of the peg holes during implantation leading to a rocking horse effect.However, the series of events could not be confirmed as the devices were not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21569176
Report Number1038671-2025-01532
Device Sequence Number8647024
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale